Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal supergirl

Posted by tessy on May 10, 2002, at 0:19:02

In reply to Re: withdrawal, posted by supergirl on May 9, 2002, at 16:30:33

I recently stopped taking effexor. I had problems losing weight; due to new circumstances, I had gained some. I started on Prozac...my sex drive is back, but I don't know if I'll have a problem because I'm currently single. I'm getting back to my origonal size, though. Unfortunately, Prozac doesn't take care of anxiety, and I have had several panic attacks. As long as I can deal with them, It's ok.
Let me know how you're doing. I hope you get back on some med, though, because the come-down off effexor was rough. I had to miss a day of work (I'm kinda a workaholic)....
Tessy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tessy thread:13781
URL: http://www.dr-bob.org/babble/20020503/msgs/105833.html